# SDR 2000ZZZX584

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Condition: Cracked
- Component: Duracell, PORAPREFI
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELLS CRACKING INTERNALLY IF TANKS ARE NOT TOPPED OFF.  HAVE RECEIVED 28 OF SUCH CELLS SINCE 11-30-99.  CELLS ARE OF FAA APPROVED MATERIAL, ETC.  SUBMITTER CONCERNED ABOUT THEIR RELIABILITY IN THE FUTURE IN THAT THERE ARE A LOT OF THESE CELLS OUT THERE.  HAVE ADVISED MANUFACTURING INSPECTOR IN ATLANTA, GA OF THE PROBLEM TODAY, 2-24-00, AFTER FINDING RETURNS IN LOG BOOK.  (X)
